Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)

 

 

Differentiation in metric spaces


Author: A. Lytchak
Original publication: Algebra i Analiz, tom 16 (2004), nomer 6.
Journal: St. Petersburg Math. J. 16 (2005), 1017-1041
MSC (2000): Primary 53C20
DOI: https://doi.org/10.1090/S1061-0022-05-00888-5
Published electronically: November 22, 2005
MathSciNet review: 2117451
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Differentiation of Lipschitz maps between abstract metric spaces is discussed. Differentiability of isometries, first variation formula, and Rademacher-type theorems are studied.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2000): 53C20

Retrieve articles in all journals with MSC (2000): 53C20


Additional Information

A. Lytchak
Affiliation: Mathematisches Institut, Universität Bonn, Beringstr. 1, Bonn 53115, Germany
Email: lytchak@math.uni-bonn.de

DOI: https://doi.org/10.1090/S1061-0022-05-00888-5
Keywords: Aleksandrov spaces, Rademacher theorem, variation formulas, tangent cones
Received by editor(s): May 12, 2004
Published electronically: November 22, 2005
Article copyright: © Copyright 2005 American Mathematical Society